City Research Online

Representations of wreath products of algebras

Chuang, J. & Tan, K. M. (2003). Representations of wreath products of algebras. Mathematical Proceedings of the Cambridge Philosophical Society, 135(3), pp. 395-411. doi: 10.1017/s0305004103006984


Filtrations of modules over wreath products of algebras are studied and corresponding multiplicity formulas are given in terms of Littlewood–Richardson coefficients. An example relevant to Jantzen filtrations in Schur algebras is presented.

Publication Type: Article
Additional Information: © 2003 Cambridge Philosophical Society
Subjects: Q Science > QA Mathematics
Departments: School of Science & Technology > Mathematics
SWORD Depositor:
[thumbnail of RepresentationsOfWreathProducts.pdf]
Download (256kB) | Preview


Add to AnyAdd to TwitterAdd to FacebookAdd to LinkedinAdd to PinterestAdd to Email


Downloads per month over past year

View more statistics

Actions (login required)

Admin Login Admin Login